MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION C-FLEX POLAR HEAD POSITNER; C-FLEX HEAD POSITIONING SYSTEM

BAXTER HEALTHCARE CORPORATION C-FLEX POLAR HEAD POSITNER; C-FLEX HEAD POSITIONING SYSTEM
Model Number A-70710
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The head positioner is designed to position and support the patient¿s head in a variety of surgical procedures including, but not limited to spine surgery.These devices are intended to be used by healthcare professionals within the operating room setting.Allen c-flex was received by baxter.Upon inspection, it was found that the lower pivot point of the c-flex was not holding position.It was determined that the internal parts of pivot were rusted and needed to be replaced.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of c-flex not holding its position were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Baxter received a report stating that the c-flex will not hold its position.The device was located at the account and occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Correction: new information was provided confirming that the correct model number of the faulty device is a-70710 with serial number (b)(6).The head positioner is designed to position and support the patient¿s head in a variety of surgical procedures including, but not limited to spine surgery.These devices are intended to be used by healthcare professionals within the operating room setting.Allen c-flex was received by baxter.Upon inspection, it was found that the lower pivot point of the c-flex was not holding position.It was determined that the internal parts of pivot were rusted and needed to be replaced.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of c-flex not holding its position were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.
 
Event or Problem Description

Brand Name
C-FLEX POLAR HEAD POSITNER
Common Device Name
C-FLEX HEAD POSITIONING SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21586843
Report Number3010216206-2025-00003
Device Sequence Number21199077
Product Code CCX
UDI-Device Identifier00615521002701
UDI-Public(01)00615521002701
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-70710
Device Catalogue NumberA-70710
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown